MathSciNet Relay Station
MathSciNet bibliographic data
MR74504 (17,597d) 30.0X
Helson, Henry On a theorem of Szegö. Proc. Amer. Math. Soc. 6 (1955), 235–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement